# SDR CALA2016062700386

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 55,839 hours, 19,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32314
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE OUT LIMITS FROM STA 807 TO STA 847, STR 25L TO STR 27R.  REPAIRED IAW ECRA 5331-02109, INITIATED A DIP IAW SAME ECRA PART 1 STEP D-9.  ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE JUNE 24, 2018.  PLANNING TO CONTACT ENGINEERING AFTER APRIL 24, 2018 BUT BEFORE MAY 24, 2018 FOR THE PERMANENT REPAIR.
